advertisement
Question
Posted by: Tracey | 2011/09/22

Cipla Pioglitazone

Ive been on this medication for over 2 years. I''ve gained weight and tried stopping the meds. After a few months, I bordered on a nervous breakdown and the psychologist put this down to being a chemical imbalance due to the termination of the meds. I was put back on it again and my weight gained again. How will I stop using this medication? I was prescribed this for my insulin as I have PCOS.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Tracey

You should only stop this medication in a controlled regime under the supevision of your prescribing doctor to prevent another relapse. All the best!

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2011/09/28

Hi Tracey

You should only stop this medication in a controlled regime under the supevision of your prescribing doctor to prevent another relapse. All the best!

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement